MathSciNet Relay Station
MathSciNet bibliographic data
MR534117 30C15
Alam, Mahfooz Zeros of Stieltjes and Van Vleck polynomials. Trans. Amer. Math. Soc. 252 (1979), 197–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Thu, 17 Aug 2017 14:22:28 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=90775e92c5d39fa63c8b1b364c8c953d; path=/; expires=Thu, 05-Jun-2031 14:22:28 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=37 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 586 WsFu)Hqb:i!m/CZKN:rwN3 >|ӿ>}@fs 7޼{aԇ.FD0Z6 WS;j$6aZj::VXc6DiZvۯV+KGlb6V*lss!p @9C+b 4䄈_+QpKptɞH(>ҐF{+^Np-:7v:N^iѭXXukX"Eb.{E brR/61"@YŔ-:"H3e'q9E69Oф)%_-$Fl+p U0Idh=Sqp$MGIHmuw{!{wwiUW55}sߞ1ݺ[ŧE{G/_8³hj.H î X j>D : pE8=6%*RJuV;P?ժ}G{E>1vgXH.NfcpBۼHpqKnL4gkM)}|A9OpWgXDNoXZ%$b2AM& HoЫA@b]?\0P_J:B͔ۚ\0փvj7z؏jt< ׵1 ,)R1ܭ3JU|FR~.fNp>.ibI!~b Y*ue':=y?x$]<:]ҥ Yqymbl'nоTicT&P: J}6Vi\)u @/A IC]\hS{N)AA4$r‘R#)SxP`DJ/8! 1%6887OH+Sꑯ^^ cxCSw;f:׫VMT\8Fc6(kUPjZʈ'[i6wz9 #PWt`9s5d<@`e#N }/E+Emu{1{D3[ Ή%U\w?|j9觓!~8)b*i3T@V!qMgLie56RRx52lBͩuQ7Dt]EkiJ^7 #EӍV3`#UohڪK3j}CUGD0VӅ?q=dsG{BTpF5A@6!xT+3/fI 4԰އ/|s Mt a ;? 0